A4 Conference proceedings

Real Option Analysis with Interval-Valued Fuzzy Numbers and the Fuzzy Pay-Off Method


Publication Details
Authors: Mezei Jozsef, Collan Mikael, Luukka Pasi
Editors of book: Kacprzyk, J.; Szmidt, E.; Zadrożny, S.; Atanassov, K.; Krawczak, M.
Edition name or number: 641
Publisher: Springer Verlag (Germany)
Publishing place: Cham
Publication year: 2017
Language: English
Related Journal or Series Information: Advances in Intelligent Systems and Computing
Title of parent publication: Advances in Fuzzy Logic and Technology 2017. IWIFSGN 2017, EUSFLAT 2017
Volume number: 641
Start page: 509
End page: 520
Number of pages: 12
eISBN: 978-3-319-66830-7
ISSN: 2194-5357
JUFO-Level of this publication: 1
Open Access: Not an Open Access publication

Abstract

This paper presents an extension of the fuzzy pay-off method for real
option valuation using interval-valued fuzzy numbers. To account for a
higher level of imprecision that can be present in many applications, we
propose to use triangular upper and lower membership functions as the
basis of real option analysis. In the paper, analytical formulas are
derived for the triangular case by calculating the possibilistic mean of
truncated interval-valued triangular fuzzy numbers. A numerical example
of a cash-flow analysis is presented to illustrate the use of the
proposed approach.


Last updated on 2018-19-10 at 07:55